# SDR AALA202304205705

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A320*
- Aircraft serial: 6162
- Aircraft time: 27,651 hours, 8,531 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TWICE, ONCE IN FLIGHT AND ANOTHER AFTER LANDING WE HAD SMOKE IN LAVATORY ECAM MESSAGES. BOTH WERE QUICK LESS THAN 5 SECONDS, FLIGHT ATTENDANT REPORTED NO EVIDENCE OF SMOKE OR FUMES AFTER HEARING ALARM. MAINTENANCE ACCOMPLISHED SMOKED DETECTION TEST PER TSM 26-17-00-810-804-A, NO FAULTS NOTED.
